Altınkaya, ¸S. and Yalçın, S., Coe¢ cient Estimates for Two New Subclasses of Bi-univalent Functions with respect to Symmetric Points, Journal of Function Spaces Article ID 145242, (2015), 5 pp.
Altınkaya, ¸S. and Yalçın, S., Coe¢ cient bounds for certain subclasses of m -fold symmetric bi-univalent functions, Journal of Mathematics Article ID 241683, (2015), 5 pp.
Altınkaya, ¸S. and Yalçın, S., Coe¢ cient bounds for certain subclasses of bi-univalent func- tions, Creat. Math. Inform. 24 (2015), 101-106.
Altınkaya, ¸S. and Yalçın, S., Construction of second Hankel determinant for a new subclass of bi-univalent functions, Turk. J. Math. (2017), to appear.
Duren, P. L., Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Springer, New York, USA, 259, 1983.
Frasin, B. A. and Aouf, M. K., New subclasses of bi-univalent functions, Appl. Math. Lett. 24 (2011), 1569-1573.
Koepf, W., Coe¢ cient of symmetric functions of bounded boundary rotations, Proc. Amer. Math. Soc. 105 (1989), 324-329.
Magesh, N. and Yamini, J., Coe¢ cient bounds for certain subclasses of bi-univalent functions, Int. Math. Forum, 8 (27) (2013), 1337-1344.
Murugusundaramoorty, G., Magesh N., Prameela, V., Coe¢ cient bounds for certain classes of bi-univalent function, Abstr. Appl. Anal. Article ID 573017, (2013), 3 pp.
Srivastava, H. M., Mishra, A. K. and Gochhayat, P., Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett. 23 (2010), 1188-1192.
Srivastava, H. M., Bulut, S., Ça¼glar, M., Ya¼gmur, N., Coe¢ cient estimates for a general subclass of analytic and bi-univalent functions, Filomat 27 (2013), 831–842.
Srivastava, H. M., Sivasubramanian, S., Sivakumar, R., Initial coe¢ cient bounds for a sub- class of m -fold symmetric bi-univalent functions, Tbilisi Math. J. 7 (2014), 1-10.
Srivastava, H. M., Gaboury, S., Ghanim, F., Coe¢ cient estimates for some subclasses of m -fold symmetric bi-univalent functions, Acta Universitatis Apulensis 41 (2015), 153-164.
Srivastava, H. M., Sümer Eker, S., Ali, R. M., Coe¢ cient bounds for a certain class of analytic and bi-univalent functions, Filomat 29 (2015), 1839-1845.
Srivastava, H. M., Bansal, D., Coe¢ cient estimates for a subclass of analytic and bi-univalent functions, J. Egyptian Math. Soc. 23 (2015), 242–246.
Srivastava, H. M., Gaboury, S., Ghanim, F., Initial coe¢ cient estimates for some subclasses of m -fold symmetric bi-univalent functions, Acta Mathematica Scientia 36B (2016), 863–871. [18] Sümer Eker, S., Coe¢ cient bounds for subclasses of m -fold symmetric bi-univalent functions, Turk. J. Math. 40 (2016), 641–646.
Tang, H., Srivastava, H. M., Sivasubramanian, S., Gurusamy, P., The Fekete-Szegö func- tional problems for some subclasses of m -fold symmetric bi-univalent functions, Journal of Mathematical Inequalities 10 (2016), 1063-1092.
Xu, Q.-H., Gui, Y.-C., Srivastava, H. M., Coe¢ cient estimates for a certain subclass of analytic and bi-univalent functions, Appl. Math. Lett. 25 (2012), 990-994.
Xu, Q.-H., Xiao, H.-G., Srivastava, H. M., A certain general subclass of analytic and bi- univalent functions and associated coe¢ cient estimates problems, Appl. Math. Comput. 218 (2012), 11461-11465.
Year 2018,
Volume: 67 Issue: 1, 29 - 36, 01.02.2018
Altınkaya, ¸S. and Yalçın, S., Coe¢ cient Estimates for Two New Subclasses of Bi-univalent Functions with respect to Symmetric Points, Journal of Function Spaces Article ID 145242, (2015), 5 pp.
Altınkaya, ¸S. and Yalçın, S., Coe¢ cient bounds for certain subclasses of m -fold symmetric bi-univalent functions, Journal of Mathematics Article ID 241683, (2015), 5 pp.
Altınkaya, ¸S. and Yalçın, S., Coe¢ cient bounds for certain subclasses of bi-univalent func- tions, Creat. Math. Inform. 24 (2015), 101-106.
Altınkaya, ¸S. and Yalçın, S., Construction of second Hankel determinant for a new subclass of bi-univalent functions, Turk. J. Math. (2017), to appear.
Duren, P. L., Univalent Functions, Grundlehren der Mathematischen Wissenschaften, Springer, New York, USA, 259, 1983.
Frasin, B. A. and Aouf, M. K., New subclasses of bi-univalent functions, Appl. Math. Lett. 24 (2011), 1569-1573.
Koepf, W., Coe¢ cient of symmetric functions of bounded boundary rotations, Proc. Amer. Math. Soc. 105 (1989), 324-329.
Magesh, N. and Yamini, J., Coe¢ cient bounds for certain subclasses of bi-univalent functions, Int. Math. Forum, 8 (27) (2013), 1337-1344.
Murugusundaramoorty, G., Magesh N., Prameela, V., Coe¢ cient bounds for certain classes of bi-univalent function, Abstr. Appl. Anal. Article ID 573017, (2013), 3 pp.
Srivastava, H. M., Mishra, A. K. and Gochhayat, P., Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett. 23 (2010), 1188-1192.
Srivastava, H. M., Bulut, S., Ça¼glar, M., Ya¼gmur, N., Coe¢ cient estimates for a general subclass of analytic and bi-univalent functions, Filomat 27 (2013), 831–842.
Srivastava, H. M., Sivasubramanian, S., Sivakumar, R., Initial coe¢ cient bounds for a sub- class of m -fold symmetric bi-univalent functions, Tbilisi Math. J. 7 (2014), 1-10.
Srivastava, H. M., Gaboury, S., Ghanim, F., Coe¢ cient estimates for some subclasses of m -fold symmetric bi-univalent functions, Acta Universitatis Apulensis 41 (2015), 153-164.
Srivastava, H. M., Sümer Eker, S., Ali, R. M., Coe¢ cient bounds for a certain class of analytic and bi-univalent functions, Filomat 29 (2015), 1839-1845.
Srivastava, H. M., Bansal, D., Coe¢ cient estimates for a subclass of analytic and bi-univalent functions, J. Egyptian Math. Soc. 23 (2015), 242–246.
Srivastava, H. M., Gaboury, S., Ghanim, F., Initial coe¢ cient estimates for some subclasses of m -fold symmetric bi-univalent functions, Acta Mathematica Scientia 36B (2016), 863–871. [18] Sümer Eker, S., Coe¢ cient bounds for subclasses of m -fold symmetric bi-univalent functions, Turk. J. Math. 40 (2016), 641–646.
Tang, H., Srivastava, H. M., Sivasubramanian, S., Gurusamy, P., The Fekete-Szegö func- tional problems for some subclasses of m -fold symmetric bi-univalent functions, Journal of Mathematical Inequalities 10 (2016), 1063-1092.
Xu, Q.-H., Gui, Y.-C., Srivastava, H. M., Coe¢ cient estimates for a certain subclass of analytic and bi-univalent functions, Appl. Math. Lett. 25 (2012), 990-994.
Xu, Q.-H., Xiao, H.-G., Srivastava, H. M., A certain general subclass of analytic and bi- univalent functions and associated coe¢ cient estimates problems, Appl. Math. Comput. 218 (2012), 11461-11465.
Altınkaya, Ş., & Yalçın, S. (2018). On some subclasses of m-fold symmetric bi-univalent functions. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 67(1), 29-36. https://doi.org/10.1501/Commua1_0000000827
AMA
Altınkaya Ş, Yalçın S. On some subclasses of m-fold symmetric bi-univalent functions. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. February 2018;67(1):29-36. doi:10.1501/Commua1_0000000827
Chicago
Altınkaya, Şahsene, and Sibel Yalçın. “On Some Subclasses of M-Fold Symmetric Bi-Univalent Functions”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 67, no. 1 (February 2018): 29-36. https://doi.org/10.1501/Commua1_0000000827.
EndNote
Altınkaya Ş, Yalçın S (February 1, 2018) On some subclasses of m-fold symmetric bi-univalent functions. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 67 1 29–36.
IEEE
Ş. Altınkaya and S. Yalçın, “On some subclasses of m-fold symmetric bi-univalent functions”, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., vol. 67, no. 1, pp. 29–36, 2018, doi: 10.1501/Commua1_0000000827.
ISNAD
Altınkaya, Şahsene - Yalçın, Sibel. “On Some Subclasses of M-Fold Symmetric Bi-Univalent Functions”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 67/1 (February 2018), 29-36. https://doi.org/10.1501/Commua1_0000000827.
JAMA
Altınkaya Ş, Yalçın S. On some subclasses of m-fold symmetric bi-univalent functions. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2018;67:29–36.
MLA
Altınkaya, Şahsene and Sibel Yalçın. “On Some Subclasses of M-Fold Symmetric Bi-Univalent Functions”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol. 67, no. 1, 2018, pp. 29-36, doi:10.1501/Commua1_0000000827.
Vancouver
Altınkaya Ş, Yalçın S. On some subclasses of m-fold symmetric bi-univalent functions. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2018;67(1):29-36.